| Model Number |
CNWTT0 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4),.
Event or Problem Description
A facility representative reported that following the intraocular lens (iol) implant procedure, the patient experienced blurry distance vision.The lens was exchanged for another lens model 1 months following the initial procedure.Clinical reason for explant was mentioned as mechanical complications.Additional information has been received that patient was unable to read and drive.The lens exchange with company lens of different model.The symptoms were resolved after lens exchange and there was no patient harm.
Additional Manufacturer Narrative
Additional information provided in h.3.And h.11.Corrected information provided in h.6.The product was not returned.Product history records were reviewed and the documentation indicated the product met release criteria.The associated cartridge and handpiece were not specified.It is unknown if qualified products were used.The viscoelastic indicated was company with a question mark; therefore it is unknown if the qualified viscoelastic was used.The root cause cannot be determined for the reported complaint of blurry vision at distance.The completed questionnaire indicated that the explanted lens was not available for return.Each lens is subjected to a 100% assessment of the power and optical resolution during the manufacturing process in order to determine acceptability per the lens model and diopter.The completed questionnaire indicated that the patient had previous posterior vitreous detachment and previous lasik procedure prior to implantation.Per the questionnaire, the patient also insisted on company lens for the initial implant for close vision.The multifocal company 19.5 diopter (add power +2.2/+3.2 diopter) lens was removed and replaced with a monofocal company 19.5 diopter lens.Due to the exchange of a multifocal 19.5 diopter lens for a monofocal 19.5 diopter lens, this suggests that the replacement lens may have been an improved choice for the patient's vision needs.File will be reopened if new information is received.The manufacturer internal reference number is: (b)(4).